Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 7, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 20, 2011, 5:16 PM CDT for 9 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 5:16 PM CDT (22:16 UTC)
- Expired
- Apr 20, 2011, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arkansas County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Lonoke County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 41 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 8:00 PM CDT | FLASH FLOOD | 3 Ene Jenkins Ferry, AR | WATER IS COVERING COUNTY ROAD 8. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 164 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
394 WGUS54 KLZK 202216 FFWLZK ARC001-051-053-059-069-085-117-119-125-210130- /O.NEW.KLZK.FF.W.0007.110420T2216Z-110421T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 516 PM CDT WED APR 20 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL GARLAND COUNTY IN CENTRAL ARKANSAS... EASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS... EXTREME NORTHWESTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS... NORTHERN GRANT COUNTY IN CENTRAL ARKANSAS... NORTHERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS... SOUTHERN LONOKE COUNTY IN CENTRAL ARKANSAS... SOUTHERN PULASKI COUNTY IN CENTRAL ARKANSAS... SOUTHERN SALINE COUNTY IN CENTRAL ARKANSAS... WEST CENTRAL PRAIRIE COUNTY IN CENTRAL ARKANSAS... * UNTIL 830 PM CDT * AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM 4 MILES WEST OF PARKERS CORNER TO NEAR TRASKWOOD. DOPPLER RADAR INDICATES 1 TO 3 INCHES OF RAIN HAVE ALREADY FALLEN OVER PARTS OF THE WARNED AREA OVER THE LAST FEWS HOURS...WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SW LITTLE ROCK... SHERIDAN... MALVERN... LONOKE... DWNTWN LITTLE ROCK... LITTLE ROCK ARPT... BRYANT... BENTON... WRIGHTSVILLE... WABBASEKA... TULL... TRASKWOOD... TOLTEC MOUNDS SP... THIEL... TERRY LOCK AND DAM... SWEET HOME... SISEMORE... SHANNON HILLS... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN! && LAT...LON 3435 9167 3416 9290 3469 9292 3484 9165 $$ 62
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 3:45 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 20, 3:45 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 345 PM CDT WED APR 20 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT BUSY AFTN ACRS THE FA DEALING WITH ELEVATED STORMS/HAILERS ACRS MAINLY CNTRL AR. ACTIVITY OCCURRING WELL N OF THE SFC BNDRY THAT WAS STALLED OUT ACRS NRN LA...AND BEING AIDED BY AN APCHG SHRTWV FM THE W. STRONG/SVR STORMS WL CONT INTO THE EARLY EVENING HRS...AS A SVR TSTM WATCH RMNS IN EFFECT UNTIL 21/02Z. UNSETTLED WX CONDS WL CONT ACRS THE MID SOUTH FOR THE NEXT SEVERAL DAYS AS THE AFOREMENTIONED FNTL BNDRY WL BEGIN LIFTING BACK SLOLY NWD STARTING TNGT AND THU. BEST SHRA/TSRA CHCS WL ALSO SHIFT NWD WITH THE FNT IN THE COMING DAYS. LOCATIONS TO THE S OF THE BNDRY WL SEE A RETURN TO WARM AND HUMID CONDS...WITH JUST SLGT CHCS OF CONVECTION. MODELS CONT TO INDC THAT HEADING INTO THE WEEKEND...THE FNTL BNDRY WL BE SITUATED NEAR THE AR/MO BRDR. A SERIES OF UPR LVL IMPULSES WL CONT TO TRACK EWD THRU THE REGION...RESULTING IN ADDITIONAL PDS OF SHRA/TSRA. BEST CHCS WL CONT TO BE GENERALLY ALONG AND N OF THE BNDRY...MAINLY AFFECTING NRN AR. && .LONG TERM...SUNDAY THROUGH WEDNESDAY STATIONARY FRONT WILL BE POSITIONED JUST NW OF THE CWA AT THE START OF THE LONG TERM...WITH UPPER LEVEL FLOW OVER THE REGION REMAINING NEARLY PARALLEL TO THIS FRONT. WITH MULTIPLE UPPER DISTURBANCES MOVE OVER THE REGION ABOVE THE FRONT...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED SUN AND MON. RIGHT NOW...THE BEST POPS WILL REMAIN ACROSS THE FAR NW SECTIONS OF THE STATE...OR IN AREAS IN CLOSER PROXIMITY TO THIS STALLED FRONT. IF THIS FRONT STALLS FURTHER SOUTH DURING THIS PERIOD...BETTER CHANCES FOR HEAVY RAINFALL WILL BE POSSIBLE ACROSS THE NORTHERN THIRD OF THE STATE. THIS SCENARIO WARRANTS FURTHER ATTENTION IN THE COMING DAYS AS THE HEAVY RAINFALL WILL INCREASE THE THREAT FOR FLASH AND RIVER FLOODING ACROSS THIS REGION OF THE STATE...ESPECIALLY IF THE FRONT STALLS FURTHER SOUTH THAT CURRENTLY EXPECTED. BY TUE...AN UPPER LEVEL TROUGH WILL MOVE EAST INTO THE PLAINS...WITH THE STALLED FRONT LIFTING FURTHER NORTH...AND STRONGER SRLY SFC FLOW DEVELOPING ACROSS THE STATE. A DRY LINE AND COLD FRONT WILL THEN MOVE TOWARDS THE STATE TUE INTO WED...WITH SHOWERS AND THUNDERSTORMS POSSIBLE FOR MUCH OF AR. GIVEN THE TIME OF YEAR...FORECAST UPPER LEVEL DYNAMICS...AND PERSISTENT MOISTURE ADVECTION INTO THE STATE OVER SEVERAL DAYS...THE THREAT FOR WIDESPREAD SEVERE WEATHER WILL EXIST WITH THIS SYSTEM. HOWEVER...THERE DOES REMAIN SOME UNCERTAINTY REGARDING TIMING AND OTHER DETAILS WITH THIS EARLY NEXT WEEK SYSTEM...AND FORECAST ADJUSTMENTS WILL BE POSSIBLE IN THE COMING DAYS. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...44 / LONG TERM...62
Hazardous weather outlook, Apr 20, 9:47 AM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 947 AM CDT WED APR 20 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 947 AM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL DOMINATE THE NORTHERN HALF OF ARKANSAS TODAY. THE COLD FRONT THAT MOVED THROUGH THE STATE TUESDAY WILL STALL TODAY NEAR THE LOUISIANA BORDER...CONTINUING THE CHANCES FOR SHOWERS AND THUNDERSTORMS MAINLY IN SOUTH ARKANSAS. DAYTIME HEATING WILL AID IN THE FORMATION OF AFTERNOON THUNDERSTORMS ACROSS THE SOUTH. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY...THE STATIONARY FRONT IN LOUISIANA WILL MOVE NORTH AS A WARM FRONT AND BRING ANOTHER ROUND OF THUNDERSTORMS TO THE STATE. THE BEST CHANCE FOR THUNDERSTORMS WILL BE IN THE NORTHERN HALF OF THE FORECAST AREA. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL BEING THE MOST LIKELY THREAT. ANOTHER ROUND OF STORMS WILL BE POSSIBLE FRIDAY NIGHT...MAINLY IN THE NORTH AND NORTHWEST PARTS OF THE FORECAST AREA. FINALLY...ON MONDAY MODELS ARE SHOWING A SETUP THAT COULD BRING A SIGNIFICANT AND WIDESPREAD ROUND OF STRONG THUNDERSTORMS TO THE STATE. DETAILS ABOUT THIS EVENT ARE NOT YET CLEAR...BUT THIS SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. THE AREAS OF GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT 7 DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE BY LATE THIS WEEKEND INTO EARLY NEXT WEEK WITH A FRONTAL BOUNDARY LINGERING IN THE VICINITY OF THE OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/62
In the hours before
Local storm report, Apr 20, 4:11 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
411 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL CLARENDON 34.70N 91.31W
04/20/2011 M0.75 INCH MONROE AR CO-OP OBSERVER
DIME SIZE HAIL WAS REPORTED.
&&
224Special weather statement, Apr 20, 4:13 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 413 PM CDT WED APR 20 2011 ARZ016-025-202145- INDEPENDENCE AR-JACKSON AR- 413 PM CDT WED APR 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN INDEPENDENCE AND CENTRAL JACKSON COUNTIES UNTIL 445 PM CDT... AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JACKSONPORT...OR NEAR DIAZ...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... NEWPORT... DIAZ... TUCKERMAN... JACKSONPORT... GRUBBS... STEGALL... MACKS... HALE... ERWIN... CAMPBELL STATION... PARSLEY RESERVOIR... PARROT LAKE... NEWPORT AIR INDSTRL PK... MURPHYS CORNER... HOWARD LAKE... LAT...LON 3551 9135 3568 9143 3582 9103 3559 9103 TIME...MOT...LOC 2114Z 250DEG 28KT 3563 9128 56
Special weather statement, Apr 20, 4:20 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 420 PM CDT WED APR 20 2011 ARZ043>046-056-057-202205- ARKANSAS AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR-PULASKI AR-SALINE AR- 420 PM CDT WED APR 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PRAIRIE...SOUTHERN LONOKE...SOUTHEASTERN PULASKI...EXTREME EASTERN SALINE...NORTHWESTERN ARKANSAS AND NORTHERN JEFFERSON COUNTIES UNTIL 500 PM CDT... AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILLOW BEACH...OR 13 MILES SOUTHEAST OF DWNTWN LITTLE ROCK...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... STUTTGART... WRIGHTSVILLE... TOLTEC MOUNDS SP... TERRY LOCK AND DAM... SWEET HOME... STUTTGART MUNI ARPT... SCOTT... PARKERS CORNER... KEO... IRONTON... HUMNOKE... ESTES... ENGLAND... BRUMMITT... WOODSON... TOMBERLIN... TOLTEC... TOLLVILLE... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 135 AND 136. THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 7. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3475 9149 3444 9150 3450 9222 3470 9233 TIME...MOT...LOC 2120Z 270DEG 34KT 3463 9203 62
Special weather statement, Apr 20, 4:44 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 444 PM CDT WED APR 20 2011 ARZ041>043-054-202230- GARLAND AR-HOT SPRING AR-MONTGOMERY AR-SALINE AR- 444 PM CDT WED APR 20 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SALINE...GARLAND... EASTERN MONTGOMERY AND NORTHWESTERN HOT SPRING COUNTIES UNTIL 530 PM CDT... AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF IRONS FORK REC AREA TO NEAR MT MORIAH...AND MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... PINEY... ROCKWELL... LAKE OUACHITA... LAKE HAMILTON... HOT SPRINGS... MOUNTAIN PINE... MEYERS... LOFTON... LENA LNDG REC AREA... LAKE OUACHITA SP... LAKE LAGO... LAKE CORONADO... LAKE CATHERINE... LAKE BALBOA... JESSIEVILLE... HOT SPGS VILLAGE... HOT SPRINGS NATL PARK... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3477 9290 3441 9289 3437 9346 3473 9343 TIME...MOT...LOC 2144Z 263DEG 33KT 3468 9328 3441 9332 58
Local storm report, Apr 20, 5:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
504 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL SHERIDAN 34.31N 92.41W
04/20/2011 E1.00 INCH GRANT AR LAW ENFORCEMENT
&&
58Local storm report, Apr 20, 5:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
505 PM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL CADDO VALLEY 34.19N 93.07W
04/20/2011 E0.75 INCH CLARK AR LAW ENFORCEMENT
&&
58The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:06 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 39 min |
| Apr 19, 7:16 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 44 min |
| Apr 19, 7:20 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Independence, Stone, Van Buren | 40 min |
| Apr 19, 7:21 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp | 39 min |
| Apr 19, 7:28 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 32 min |
| Apr 19, 7:35 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Van Buren | 25 min |
| Apr 19, 7:39 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Scott, Yell | 51 min |
| Apr 19, 7:43 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Saline | 47 min |
| Apr 19, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 33 min |
| Apr 19, 7:47 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 43 min |
| Apr 19, 7:54 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Sharp, Stone and 1 more | 51 min |
| Apr 19, 8:01 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Saline | 29 min |
| Apr 19, 8:11 PM CDT | Tornado Warning | LZK | Grant, Hot Spring, Saline | 49 min |
| Apr 19, 8:20 PM CDT | Tornado Warning | LZK | Polk, Scott, Yell | 40 min |
| Apr 19, 8:22 PM CDT | Tornado Warning | LZK | Pulaski, Saline | 23 min |
| Apr 19, 8:23 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, White, Woodruff | 52 min |
| Apr 19, 8:24 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 51 min |
| Apr 19, 8:29 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 8 more | 46 min |
| Apr 19, 8:40 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 35 min |
| Apr 19, 8:44 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, Pulaski | 10 min |
| Apr 19, 8:45 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 45 min |
| Apr 19, 8:46 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Pulaski | 29 min |
| Apr 19, 8:49 PM CDT | Tornado Warning | LZK | Garland, Perry, Saline, Yell | 41 min |
| Apr 19, 8:52 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Pulaski, White, Woodruff | 38 min |
| Apr 19, 8:53 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 52 min |
| Apr 19, 9:05 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson | 25 min |
| Apr 19, 9:10 PM CDT | Tornado Warning | LZK | Lonoke, Monroe, Prairie | 35 min |
| Apr 19, 9:13 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski | 47 min |
| Apr 19, 9:19 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Grant, Jefferson, Lincoln, Lonoke and 2 more | 41 min |
| Apr 19, 9:23 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 37 min |
| Apr 19, 9:26 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 34 min |
| Apr 19, 9:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Perry, Pulaski, Saline | 44 min |
| Apr 19, 9:32 PM CDT | Tornado Warning | LZK | Arkansas, Monroe | 28 min |
| Apr 19, 9:47 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Saline | 43 min |
| Apr 19, 9:48 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Pike | 42 min |
| Apr 19, 9:53 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 37 min |
| Apr 19, 10:00 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more | 45 min |
| Apr 19, 10:00 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 45 min |
| Apr 19, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 50 min |
| Apr 19, 10:10 PM CDT | Tornado Warning | LZK | Garland, Grant, Hot Spring, Lonoke, Pulaski, Saline | 50 min |
| Apr 19, 10:17 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Yell | 43 min |
| Apr 19, 10:34 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 41 min |
| Apr 19, 10:45 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 45 min |
| Apr 19, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 33 min |
| Apr 19, 11:02 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Pike | 43 min |
| Apr 19, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, White, Woodruff | 39 min |
| Apr 19, 11:14 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Grant, Hot Spring, Saline | 46 min |
| Apr 19, 11:15 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 45 min |
| Apr 19, 11:24 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 36 min |
| Apr 19, 11:29 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, White | 46 min |
| Apr 19, 11:34 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie | 41 min |
| Apr 19, 11:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Pike | 50 min |
| Apr 19, 11:45 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Jefferson | 45 min |
| Apr 19, 11:56 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 36 min |
| Apr 20, 12:05 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 40 min |
| Apr 20, 12:23 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 52 min |
| Apr 20, 12:30 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lincoln | 45 min |
| Apr 20, 1:00 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 36 min |
| Apr 20, 1:01 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 44 min |
| Apr 20, 1:09 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Ouachita | 51 min |
| Apr 20, 1:11 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Drew, Jefferson, Lincoln | 49 min |
| Apr 20, 1:45 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Desha, Drew, Lincoln | 45 min |
| Apr 20, 1:46 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 44 min |
| Apr 20, 2:00 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 45 min |
| Apr 20, 2:24 AM CDT | Special Weather Statement | LZK | Hot Spring | 46 min |
| Apr 20, 2:43 AM CDT | Special Weather Statement | LZK | Clark, Dallas | 47 min |
| Apr 20, 4:38 AM CDT | Severe Thunderstorm Warning | LZK | Drew | 37 min |
| Apr 20, 11:29 AM CDT | Special Weather Statement | LZK | Scott | 31 min |
| Apr 20, 11:34 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 26 min |
| Apr 20, 11:58 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Scott, Yell | 47 min |
| Apr 20, 12:56 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 34 min |
| Apr 20, 1:12 PM CDT | Special Weather Statement | LZK | Perry | 33 min |
| Apr 20, 1:24 PM CDT | Special Weather Statement | LZK | Montgomery | 46 min |
| Apr 20, 1:26 PM CDT | Special Weather Statement | LZK | Scott | 44 min |
| Apr 20, 1:31 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Pulaski, Saline | 44 min |
| Apr 20, 1:42 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Scott, Yell | 48 min |
| Apr 20, 1:45 PM CDT | Special Weather Statement | LZK | Polk | 45 min |
| Apr 20, 2:07 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Perry, Pulaski, Saline | 38 min |
| Apr 20, 2:10 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 65 min |
| Apr 20, 2:11 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Saline, Yell | 49 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.